Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Side effects of antibiotics causing sore throat, white tongue, dry mouth - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 493 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi, i've currently got a sinus infection, almost thru with my antibiotics... yesterday, tho, my throat started to get sore (a little better today) and my tongue looks white. is that normal for sinus infections?
Doctor :   Ok
Doctor :   Is there any coating on the tongue or does it look pale?
User :   i'm not sure? just looks white..
Doctor :   Ok
Doctor :   Does it look like there is a layer o top of it?
User :   my mouth feels dry...
User :   not really, no
Doctor :   Ok
Doctor :   It is due to the drugs you have been on.
Doctor :   You should take plenty of oral fluids.
Doctor :   And should clean your tongue
User :   if there is a layer, and i just don't know it... is that really bad?
Doctor :   regularly when you brush your teeth.
User :   if there is a layer, and i just don't know it... is that really bad?
Doctor :   No, it just means that there is any infection
User :   oh ok.
Doctor :   You just need to continue the medicines as long as possible
User :   well, i have 2 days left on it...
User :   thank you for your help!
Doctor :   Ok
Doctor :   Please fill the feedback form say done when done
User :   done
Doctor :   Ok
Doctor :   Is there any thing else that I could help you with?
User :   no, that's all. thank you
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
User :   will do! thanks!
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor